# SDR DALA2023032002067

- Difficulty date: March 7, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 69,110 hours, 22,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 FUSELAGE SKIN, BS 576, S-4L TO S-5L, LIGHTNING STRIKE DAMAGE/ SKIN REPAIR REQUIRED. CORRECTIVE ACTION: REF ERA 598296-14 REV A. (2660221)
